Nausea vs Full

Approach

New Member
Joined
May 11, 2024
Messages
36
Reaction score
7
Location
Florida
My first injection of Zep did nothing to appetite. Yesterday I injected my 2nd week into back of arm. I now have side effects. Question: I'm hungry and I'm trying to eat my lunch - but instead of feeling FULL while I eat, I feel nauseated instead. Is this normal?
 
I currently do Sema, and Even though I've been on it for months, titrated up very slowly, and keep the dose as low as is effective, I consistently get nausea. For me, it happens about 24 hours after the dose. Nausea is certainly an effective appetite suppressant, but not a pleasant one. My doctor prescribed zofran for me, and I now generally take one the morning after a dose.
So, is it normal? Well, it's a pretty common side effect. For some people, it goes away with time. If it continues after every dose, you'll have to decide for yourself whether it's worth it.
 
Having read hundreds of threads, the self-reports point to much lower side effects for Tirz users.
I have not experienced any side effects while using Tirzepatide myself, certainly not any nausea.
Side effects did find me while on Sema, however they were manageable: constipation, and,
that "overfull" sensation for hours after even a small meal.

ALSO, one side that I haven't seen reported was my dizziness.
I had it for most of a year and it was troubling enough that I began using a walking cane.
It was only after I migrated to Tizepatide I realized that it was the Sema and not one of the several others I began taking at the same time last year.

Approach was your first injection of Zepbound at the 2.5mg beginning level?
After a year I migrated from Wegovy/research Semaglutide to research Tirzepatide.
To obtain the appetite suppression of 2.4mg of Sema has required
7.5mg of Tirz at a minimum, and likely to be 10mg soon.
I suppose I am surprised that you have any appetite supression at all.

I hope you find a solution for your nausea soon!
 
About the only time I feel nauseas while/after eating was if I had gone too long since the last time I ate, and I think that's more a result of low blood sugar than the medication.

Perfect example: last Friday I had a very early appointment a couple hour drive away and ended up skipping breakfast (which I almost never do) assuming I'd just get an early lunch. Well, the day got crazy and I ended up skipping lunch too. Of course with these GLP-1's I never feel hungry so it was easy to just keep on with my day without a second thought.

When I finally got home and made some tuna for dinner, about 3 or 4 bites in I got nauseas for a few minutes. Didn't puke or anything but got a little sweaty and needed to breath deeply until it passed. After I finished eating I got up to put my dish in the sink and felt it again for another few minutes. Was fine the rest of the night and next day so it wasn't any kind of illness, but it isn't the first time it's happened after going an extended time between meals.

Just my 2 cents. If this persists you may want to think about taking some meclizine an hour or so before eating and see if that helps.
 
Having read hundreds of threads, the self-reports point to much lower side effects for Tirz users.
I have not experienced any side effects while using Tirzepatide myself, certainly not any nausea.
Side effects did find me while on Sema, however they were manageable: constipation, and,
that "overfull" sensation for hours after even a small meal.

ALSO, one side that I haven't seen reported was my dizziness.
I had it for most of a year and it was troubling enough that I began using a walking cane.
It was only after I migrated to Tizepatide I realized that it was the Sema and not one of the several others I began taking at the same time last year.

Approach was your first injection of Zepbound at the 2.5mg beginning level?
After a year I migrated from Wegovy/research Semaglutide to research Tirzepatide.
To obtain the appetite suppression of 2.4mg of Sema has required
7.5mg of Tirz at a minimum, and likely to be 10mg soon.
I suppose I am surprised that you have any appetite supression at all.

I hope you find a solution for your nausea soon!
Thanks for response! I started at 0.125 actually. Then did 2.5, then 2.5. Thus, technically I have had 3 weeks of this.
 
UPDATE: I injected pen into back of my arm, instead of stomach this week. The next day I began to feel much, much fuller and now the medicine is working like it was intended.
 
Back
Top